# SDR ABXA060297

- Difficulty date: October 24, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N748AX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 69,749 hours, 32,774 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRUCTURE JUST BELOW PANEL 437BR OPENING AT FORWARD LOWER CORNER.  REPAIRED AREA IAW REA B654-64932.
